# SDR SWIA202054710

- Difficulty date: December 4, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 39,658 hours, 38,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 439-449
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RBL 9 FLOOR BEAM BETWEEN FS 439 AND FS 449 ON INBOARD FLANGE, MARKED.  C-CHECK RO 12/20/2020.  REMOVED CORROSION ON FLOOR BEAM INBOARD FLANGE FROM FS 439 TO FS 449, REF CRJ200 SRM 2.85"L X 0.67"W X 0.011"/0.007"/0.006"D.  ORIGINAL MATERIAL THICKNESS IS 0.060", REF CRJ200 SRM AND STANDARDS MANUAL, LOWEST REMAINING THICKNESS IS 0.049" FOR A LOSS OF 0.011".  FOUND TO BE OUT OF ALLOWABLE LIMIT OF 0.005" MAX MATERIAL REMOVAL, REF BOMBARDIER REO.  COMPLIED WITH MHIRJ REO.
